# SDR AALA201712119071

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 16,714 hours, 6,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1R GIRT BAR CLIP ON RIGHT SIDE WILL NOT SECURE GIRT BAR.  ADJUSTED RIGHT SIDE DOOR 1R GIRT BAR RETAINER CLIP PER AMM 25-66-00.
